Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4

Xiaoping LI  Wenping MA  Tongjiang YAN  Xubo ZHAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A    No.1    pp.363-366
Publication Date: 2013/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.363
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
generalized cyclotomic sequences,  linear complexity,  cryptography,  minimal polynomial,  

Full Text: PDF>>
Buy this Article

In this letter we propose a new Whiteman generalized cyclotomic sequence of order 4. Meanwhile, we determine its linear complexity and minimal polynomial. The results show that this sequence possesses both high linear complexity and optimal balance on 1 s and 0 s, which may be attractive for cryptographic applications.